# SDR C2XA00CL038

- Difficulty date: May 22, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N26714
- Make and model: Emb EMB-120RT
- Aircraft serial: 120118
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake
- Part number: 21585
- Part serial: 0555
- Condition: Failed
- Location: Rt Mlg
- Part time: 17,553 hours
- Component: Bfgoodrich
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ROC - FLT 4398 - THE CREW REPORTED THE BRAKES LOCKED UP SEVERLY ON TAXI.  MAINTENANCE REMOVED AND REPLACED NR 3 BRAKE ASSY IAW EMB MM 32-41-05.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
